# SDR YENA2024041900653

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 10,302 hours, 1,930 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS) 'FIRE ENG #2 LOOP B FAULT; REMOVED AND REPLACED ENG #2 FIRE LOOP AND RAIL ASY IAW AMM 26-12-00 REF LOG PAGE 3986628 (PERFORMED ENG #2 FDU TEST IAW AMM 26-12-00. AS WELL AS OPERATIONAL TEST OF LOOP/SQUIB. ALL TESTS PASSED. NO FAULTS DETECTED. OPS NORMAL.) FOR OPS CHECK
